# SDR UPS804644

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT DALFORT FOR C-CHECK, MAINTENANCE FOUND THE AFT LOWER CORNER OF THE A-CROSS SLIDE DOOR CUTOUT HAS CRACK DAMAGE.  REPAIRED PER UPS EO DC8-5310-7439-A.
